# SDR CALA0000310

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR FORWARD AND AFT LOWER FLANGE AND STOP PADS WORN.  THE AREAS WERE REPAIRED USING A DOUBLER IAW ECRA 5330-02819 AND SRM 51-10-03.
